# SDR 07FDEA04533

- Difficulty date: October 8, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5387006820000
- Condition: Corroded
- Location: Upper Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 44 TIE CLIP TO LT EMERGENCY DOOR CUT OUT FRAME AT FLOOR LEVEL IS CORRODED.  REMOVED CORRODED TIE CLIP IAW FEDEX A310-200 SRM 51-40-21 PARA 7, RECEIVED, LOCATED, AND DRILLED NEW FITTING PO NR 589661.1 IAW FEDEX A31-200 SRM 51-40-30.  INSTALLED NEW FITTING IAW FEDEX A310-200 SRM 51-40-21 PARA 7.
